Efficient ALE mesh management for 3D quasi-Eulerian problems
Version of Record online: 6 JUN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 92, Issue 10, pages 857–890, 7 December 2012
How to Cite
Boman, R. and Ponthot, J.-P. (2012), Efficient ALE mesh management for 3D quasi-Eulerian problems. Int. J. Numer. Meth. Engng., 92: 857–890. doi: 10.1002/nme.4361
- Issue online: 21 NOV 2012
- Version of Record online: 6 JUN 2012
- Manuscript Accepted: 6 MAY 2012
- Manuscript Revised: 27 FEB 2012
- Manuscript Received: 15 JUL 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!